gynecologist-icon
No periods 5 days after deviry course
My periods skipped a month and my gyneac said I had a cyst. She asked me to take deviry to induce periods. It has been 5 days after taking deviry twice a day for 5 days, and I still have not got my periods. My pregnancy tests are coming negative. What should I do now?
1679 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Wait for a day or two and even if still u do not get ur periods we need to do few tests,for any further information or assistance you may get back to us.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.